279 results in 20Mxx
Maps into Dynkin diagrams arising from regular monoids
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 47 / Issue 2 / October 1989
- Published online by Cambridge University Press:
- 09 April 2009, pp. 313-321
- Print publication:
- October 1989
-
- Article
-
- You have access
- Export citation
On the homotopy theory of monoids
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 47 / Issue 2 / October 1989
- Published online by Cambridge University Press:
- 09 April 2009, pp. 171-185
- Print publication:
- October 1989
-
- Article
-
- You have access
- Export citation
The minimal faithful degree of a semilattice of groups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 45 / Issue 3 / December 1988
- Published online by Cambridge University Press:
- 09 April 2009, pp. 341-350
- Print publication:
- December 1988
-
- Article
-
- You have access
- Export citation
Chain conditions and semigroup graded rings
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 45 / Issue 3 / December 1988
- Published online by Cambridge University Press:
- 09 April 2009, pp. 372-380
- Print publication:
- December 1988
-
- Article
-
- You have access
- Export citation
Group congruences on eventually regular semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 45 / Issue 3 / December 1988
- Published online by Cambridge University Press:
- 09 April 2009, pp. 320-325
- Print publication:
- December 1988
-
- Article
-
- You have access
- Export citation
Growth sequences of finite semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 43 / Issue 1 / August 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 16-20
- Print publication:
- August 1987
-
- Article
-
- You have access
- Export citation
Finite semigroups with commuting idempotents
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 43 / Issue 1 / August 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 81-90
- Print publication:
- August 1987
-
- Article
-
- You have access
- Export citation
Modular inverse semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 43 / Issue 1 / August 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 47-63
- Print publication:
- August 1987
-
- Article
-
- You have access
- Export citation
Continuous nilpotents on topological spaces
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 43 / Issue 1 / August 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 127-136
- Print publication:
- August 1987
-
- Article
-
- You have access
- Export citation
Congruences and Green's relations on eventually regular semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 43 / Issue 1 / August 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 64-69
- Print publication:
- August 1987
-
- Article
-
- You have access
- Export citation
Automorphism groups of sandwich semigroups
- Part of
-
- Journal:
- Mathematika / Volume 34 / Issue 1 / June 1987
- Published online by Cambridge University Press:
- 26 February 2010, pp. 19-28
- Print publication:
- June 1987
-
- Article
- Export citation
Mal'cev products of varieties of completely regular semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 42 / Issue 2 / April 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 227-246
- Print publication:
- April 1987
-
- Article
-
- You have access
- Export citation
Abundant Rees matrix semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 42 / Issue 1 / February 1987
- Published online by Cambridge University Press:
- 09 April 2009, pp. 132-142
- Print publication:
- February 1987
-
- Article
-
- You have access
- Export citation
Monogenic inverse semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 40 / Issue 3 / June 1986
- Published online by Cambridge University Press:
- 09 April 2009, pp. 321-342
- Print publication:
- June 1986
-
- Article
-
- You have access
- Export citation
Rings satisfying certain conditions either on subsemigroups or on endomorphisms
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 40 / Issue 2 / April 1986
- Published online by Cambridge University Press:
- 09 April 2009, pp. 194-202
- Print publication:
- April 1986
-
- Article
-
- You have access
- Export citation
Notes on congruences on regular semigroups.I
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 39 / Issue 2 / October 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 146-158
- Print publication:
- October 1985
-
- Article
-
- You have access
- Export citation
Semigroups of constant maps
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 39 / Issue 2 / October 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 241-252
- Print publication:
- October 1985
-
- Article
-
- You have access
- Export citation
Some covering theorems for locally inverse semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 39 / Issue 1 / August 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 63-74
- Print publication:
- August 1985
-
- Article
-
- You have access
- Export citation
Varieties of completely regular semigroups
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 38 / Issue 3 / June 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 372-393
- Print publication:
- June 1985
-
- Article
-
- You have access
- Export citation
On the lattice of congruences on an eventually regular semigroup
- Part of
-
- Journal:
- Journal of the Australian Mathematical Society. Series A. Pure Mathematics and Statistics / Volume 38 / Issue 2 / April 1985
- Published online by Cambridge University Press:
- 09 April 2009, pp. 281-286
- Print publication:
- April 1985
-
- Article
-
- You have access
- Export citation